# SDR USAASB00184

- Difficulty date: July 3, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 806007
- Condition: Faulty
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PVD - FLT 2004 - ON APPROACH TO PVD, THE LEFT MAIN LANDING GEAR INDICATED UNSAFE AT 100 FEET ABOVE GROUND AFTER INDICATING SAFE FOR ABOUT TWO MINUTES.  CREW ACCOMPLISHED GO-AROUND AND SAFE INDICATION RETURNED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LEFT MAIN LANDING GEAR PROXIMITY SWITCHES AND PERFORMED TEST OF THE M986 LOGIC CARD PER MM 32-09-20.  REMOVED AND REPLACED THE M987 CARD PER MM 32-09-20.  OPERATIONAL TEST GOOD.  (M)
